MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 7X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 7X50; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Catalog Number 186727750
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative initial reporter address: (b)(6).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the head of the screw was removing from the spindle when it was being screwed.The physician used another product.There was no consequence for the patient.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information was received and stated that there was a 20-minute delay.Surgery was completed successfully.No fragments generated.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned implant revealed that the flex ball of the mis ti cfx fen poly 7x50 was broken, and only one fragment was returned for examination.This condition prevents the shank and the head from being connected.Additionally, foreign material was observed inside the screw, possibly organic material resulting from the surgery.Therefore, the reported condition can be confirmed.A complete potential cause for the observed condition cannot be fully established with available information.Properly handling and attention to the approved use of the device diminishes the risk of failure.Viper cortical fix fenestrated screw system surgical technique 103407662 rev.1 was reviewed and the following relevant statement was found at page 5.Align the tabs of the alignment sleeve with the rod slot in the screw head, ensuring that the soft tissue does not impinge on the connection of the alignment sleeve to the screw head.Thread the assembled alignment guide into the screw head.This will align the screw shank to the screw head.Confirm that the alignment device is fully seated by checking that it is flush with the top of the alignment sleeve when fully threaded into the screw head.Precaution: the alignment guide must be used for each screw intended for cement augmentation.Without the alignment guide, there is a potential risk of cannula breakage.Use of the alignment guide will prevent undue stress from being applied to the cannula.A dimensional inspection not unable to be performed due to post manufacturing damage.A functional evaluation was unable to be performed due to post manufacturing damage.The overall complaint was confirmed as the observed condition of the mis ti cfx fen poly 7x50 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device product code: 186727750.Lot number: 400786.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 27 may 2024.Manufacturing site: jabil le locle.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MIS TI CFX FEN POLY 7X50
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key21620124
Report Number1526439-2025-00393
Device Sequence Number20961404
Product Code PML
UDI-Device Identifier10705034282688
UDI-Public(01)10705034282688(10)400786
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186727750
Device Lot Number400786
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/09/2025
04/29/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/10/2025
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown